Items where Year is 2000

Group by: Creators | Item Type | No Grouping
Jump to: B | D | F | H | J | K | M
Number of items: 11.


Broomhead, D. S. and Clement, R. A. and Muldoon, M. R. and Whittle, J. P. and Scallan, C. and Abadi, R. V. (2000) Modelling of congenital nystagmus waveforms produced by saccadic system abnormalities. Biological Cybernetics, 82 (5). pp. 391-399. ISSN 0340-1200


Davies, Philip I. and Higham, Nicholas J. (2000) Numerically stable generation of correlation matrices and their factors. BIT Numerical Mathematics, 40 (4). pp. 640-651. ISSN 1572-9125

Dubrovin, Boris and Mazzocco, Marta (2000) Monodromy of certain Painlevé-VI transcendents and reflection groups. Inventiones Mathematicae, 141 (1). pp. 55-147. ISSN 0020-9910


Fielding, S.M. and Sollich, P. (2000) Ageing and rheology in soft materials. Journal of Rheology, 44 (2). pp. 323-369. ISSN 0148-6055


Hewitt, R.E. and Duck, P.W. (2000) Non-axisymmetric rotating-disk flows: nonlinear travelling-wave states. Journal of Fluid Mechanics, 413. pp. 287-316. ISSN 1469-7645

Higham, Nicholas J and Kim, Hyun-Min (2000) Numerical analysis of a quadratic matrix equation. IMA Journal of Numerical Analysis, 20. pp. 499-519. ISSN 1464-3642

Higham, Nicholas J. (2000) QR factorization with complete pivoting and accurate computation of the SVD. Elsevier, Linear Algebra and its Applications, 309. pp. 153-174. ISSN 0024-3795

Higham, Nicholas J. and Tisseur, Françoise (2000) A block algorithm for matrix 1-norm estimation, with an application to 1-norm pseudospectra. SIAM Journal On Matrix Analysis And Applications, 21 (4). pp. 1185-1201. ISSN 1095-7162


Juel, A. and Burgess, J.M. and McCormick, W.D. and Swift, J.B. and Swinney, H.L. (2000) Surface tension-driven convection patterns in two liquid layers. Physica D, 143 (1-4). pp. 169-186. ISSN 0167-2789


Korber, B. and Muldoon, M. and Theiler, J. and Gao, F. and Gupta, R. and Lapedes, A. and Hahn, B. H. and Wolinsky, S. and Bhattacharya, T. (2000) Timing the Ancestor of the HIV-1 Pandemic Strains. Science, 288 (5472). pp. 1786-1796. ISSN 0036-8075


Montaldi, James (2000) Relative equilibria and conserved quantities in symmetric Hamiltonian systems. In: The Peyresq Lectures in Nonlinear Phenomena. World Scientific, Singapore, pp. 357-402.

This list was generated on Sat Feb 24 01:00:04 2024 GMT.